# SDR RJEF20141211001

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N490TA
- Make and model: Airbus A320-233
- Aircraft serial: 2282
- Engine: Iae V2527EA5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE PILOT REPORTED SMOKE IN PAX CABIN SO THE ACFT WAS RETURNED TO AIRPORT.  AFTER LANDING, THE PILOT REPORTED OVERWEIGHT LANDING 66.6 TONS.  IAW TSM 05-50-00-810-831-A & CABIN ODOR OR SMOKE COS REPORTING SHEET, IT WAS FOUND BOTH A/C PACKS AS THE PROBABLE CAUSE.  PERFORMED INSPECTION FOR OIL LEAK IN THE A/C SYS IAW TSM 21-00-00-810-801-A WITH NO LEAKS DETECTED.  IN ADDITION, INSPECTION FOR ELEC BURNING SMELL OR FUMES FOUND IN CABIN, COCKPIT, CARGO OR AVIONICS COMPARTMENT WAS PERFORMED WITH NO DISCREPANCIES FOUND.  WITH RESPECT TO OVERWEIGHT LANDING & IAW AMM 05-51-11-200-004B THE DFDR DATA WAS READOUT & ANALYZED & FOUND NOT OVERWEIGHT LANDING EXCEEDANCE.  GW 66.000 KGS & VRTA 1.334.  INSPECTIONS WERE ACCOMPLISHED & THE ACFT WAS RETURNED TO SERVICE.
